# SDR CALA2017123004703

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST FOUND L1 DOOR EMER LT PWR PACK(M33424) LOW CAPACITY. REPLACED L1 DR EMER LT PWR PACK BATTERY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 81.
